Translator Disclaimer
March 1973 Étude d’une classe d’applications liées à des homomorphismes d’algébres de fonctions, et généralisant les quasi conformes
Jacqueline Lelong-Ferrand
Duke Math. J. 40(1): 163-186 (March 1973). DOI: 10.1215/S0012-7094-73-04016-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.40 • No. 1 • March 1973
Back to Top